# SDR SWIA2021071459498

- Difficulty date: March 3, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SILL IS CORRODED FROM FS1000 TO FS 1047     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED CORRODED AFT CARGO BAY DOOR SILL IAW  CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, CRJ-700 SRM 51-42-06-001-001-A01. TASK CARD 51-900-1002-SKY COMPLETED FORM M-337 ATTACHED. NO WEIGHT AND BALANCE CHANGE.
